Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44244
DC FieldValueLanguage
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorRocha, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.date.accessioned2018-11-21T21:21:38Z-
dc.date.available2018-11-21T21:21:38Z-
dc.date.issued2015en_US
dc.identifier.issn0096-3003en_US
dc.identifier.urihttp://hdl.handle.net/10553/44244-
dc.description.abstractIn this paper, we introduce the definition of generalized coupled fixed point in the space of the bounded functions on a set S and we prove a result about the existence and uniqueness of such points. As an application of our result, we study the problem of existence and uniqueness of solutions for a class of systems of functional equations which appears in dynamic programming.en_US
dc.languageengen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.sourceApplied Mathematics and Computation [ISSN 0096-3003], v. 268, p. 839-843en_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherCoupled fixed pointen_US
dc.subject.otherDnamic programmingen_US
dc.subject.otherFunctional equationen_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleGeneralized coupled fixed points and its application to a class of systems of functional equations arising in dynamic programmingen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/j.amc.2015.06.124
dc.identifier.scopus84937604688-
dc.identifier.isi000361769000074
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid55938905900-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1873-5649-
dc.description.lastpage843-
dc.description.firstpage839-
dc.relation.volume268-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid1541639
dc.contributor.daisngid3562370
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Harjani, J
dc.contributor.wosstandardWOS:Rocha, J
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateJulio 2015
dc.identifier.ulpgces
dc.description.sjr0,958
dc.description.jcr1,345
dc.description.sjrqQ1
dc.description.jcrqQ1
dc.description.scieSCIE
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-3243-8256-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameRocha Martín, Juan-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.